I have been using copaxone for three weeks. I don't mind the injections everyday, actually i get a kick out of finding new spots, so i can play dot-to-dot on my body, light humour, gotta keep that going.
What has started out fine I now get welts on my thighs. So stopped injecting into there, i now do my tummy, arms and buttocks. Again don't mind that but i spent the entire of last night scratching my injection site from yesterday on my left arm, huge welt there. Welt and redness there before scratching. Really itchy and i am using shear determination right now to not scratch. Did my tummy today, no problems. I am just running out of spots and kinda worried. I have been rotating them all aswell.
Has anyone else had this much trouble and what did you do to relieve it?
Hi I hope you are all doing well? I am looking for some advice as usual!
I have been on Rebif 44mcg since August this year. It has been up and down in terms of side effects, some days I have none and others I am bed ridden, other days split the difference! It's also been upsetting my blood test results and my nurse wants me to try something else,I asked about gilenya but she wants me to stay on an injectable for now.
So my choices are Avonex which is very similar to Rebif and carries the risk of side effects (although only once a week) ,so could be easier to manage than 3x a week on Rebif. Or capoxone which is a daily injection, with very few side effects apart from site reactions and lipoatrophy (sp?) The downside I can see of the daily injection is that it has shown no long term affect on disability, the beta interferons have done much better in trials, which is a major consideration for me as I'm still youngish! If anyone has experience of these drugs I'd really appreciate your thoughts/experiences.
I know I have to chose what's best for me and I'm lucky to have a choice, since so many have no choices at all, but I would appreciate any advice you can throw my way.
I've had MS 13 years but avoided dmds up till now....after more relapses recently I've finally been persuaded to start - thinking it's got to be copaxone cos of the (possibly) fewer side fx....but injecting every day and the issues that brings, well, I'm very anxious....also I'm alone so got noone to hold my hand (if you know what i mean)...I'd totally appreciate anyone's experience and opinions, tho I know everyone's different.....THANKS!!!
Well after 2 years of taking Rebif I have just been swapped over to Copaxone. The nurse has just left after training me to use the auto-injector. Also have the option of using the syringes without the help of the auto-injector but I prefer not to see the needle before it goes into me.
Fingers crossed I see some improvement over the next few weeks or months.
Little update and any thoughts would be great.
Yesterday was the worst day ever my entire body was covered in welts and they were swelling up as i watched. I felt so hideous and my entire body ached. I had a bit of a pity party sat and cried then thought i need to find cause as drs only seem happy to give drugs for symptoms but not find cause. I had been on 2 weeks of steroids with no joy and the thought of taking anti histamines every day for life didnt appeal.
I did a lot of research and think the cause is down to my copaxone. I didnt know a possible side effect was urticaria. I didnt take my injection last night and this morning I was clear. Unfortunately they have now started back but im hoping when drug is out of my system they will clear. have tried ringing ms nurses to get their advice so waiting on call.
I dont want to discontinue copaxone if is it isnt the cause and maybe do more damage.
Ahhhh i dont know what to do anymore!!!
Founded in 2004, MS People UK is a community website and discussion forum by and for people with Multiple Sclerosis as well as for friends, families, supporters and those interested in this disabling condition.
If you’re newly diagnosed or want to ask about possible first symptoms, or if you’ve had Relapse Remit, Secondary or Primary Progressive MS for some time, a welcoming group of fellow MS sufferers is here to chat with you about MS symptoms, diagnosis and treatments.
The atmosphere is friendly whilst being compassionate, supportive and caring. Members also post about a variety of subjects not related to MS, as well as share jokes, talk about their hobbies, have fun, and more.
The MS People Forum is not responsible for advice or information supplied by members. We suggest you seek medical advice before trying anything.